# SDR UPS97823721

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47516402
- Condition: Cracked
- Location: Bs 825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FS 825 AT STR 18R INTERCOSTAL TIE FITTING IS CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW SRM 51-1-20, 51-1-20D, 51-3-0, AND DWG 4751640.
